# SDR SIMA20130727002

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 24,023 hours, 20,394 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Bay
- Part time: 26,598 hours, 22,806 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI BAGGAGE SMOKE EICAS MESSAGE, PRESSED EXTG BAGGAGE BUTTON.  R & R HIGH RATE AND METERING BOTTLES IAW AMM 26-23--01 AND OPS CHECKS GOOD.
